"Brain Predators" You Tube, about kids taking antipsychotic drugs

http://www.youtube.com/watch?v=HGHB2qTdreQ

Thanks, John!  I put a comment on there.

It’s so damn depressing seeing the kids line up at the “med window” for drugs.  I saw them asking for their Seroquel.  I mean, if you want an appetite increase and they tell you that’s why they are giving you the drug, that’s one thing.  But they are lying to patients, telling them that drugs such as Seroquel and Zyprexa, which cause extreme weight gain in many patients, are for anxiety.  It’s heartbreaking hearing the kids ask for more and more of these drugs. They have a calming effect, sure.  Guess that’s what lures them in.

While they’re there on the unit, they will probably get hungrier, and maybe to the hospital that’s desirable.  After all, the faster the kids gain weight, the faster the hospital can get them out of there and get the next patients in for fattening up.  It all depends on weight.   The hospital can use patient weight gain as statistics to show their “success rate” and that ensures their funding.

When these kids get out, and have free access to food, guess what’s going to happen?  That’s right, one day, they will find themselves ravenous from the drugs.  Then, the binge eating nightmare begins.

There was this nurse there that said she’d never lie to me.  I believe this.  When I told her how heartbroken I was over the use of antipsychotics in this deceptive manner, she did not argue with me.  No, she did not deny it, and surely, if I’m totally off base on this, she would have said so.

By the way, my TD came back.  It’s real subtle and my guess is that it won’t get any worse.  It’s mostly in my thumb, believe it or not.  Very strange indeed.  I had it in my entire right hand about a year ago, maybe a year and a half ago, remember?  It went away completely a month or two after I stopped the antipsychotics, cold turkey, last year.  The reason I stopped them was because I didn’t give a damn.  Anyway, it all turned out for the best.

A while back…you know, I never really thought about this….I had this thing in my toe.  Like my toes were restless.  I rubbed my left big toe against the one next to it repeatedly.  I could not stop this motion.  This was like 20 years ago.  I had been on antipsychotics for five years.  I rubbed the toes together so much that my left second toe is now deformed.  Isn’t that weird?  I’ll show you a photo sometime.

Feedback and comments welcome!